# SDR CALA2018040501106

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 36,695 hours, 18,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53230368200
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ON CLEAT AT FRAME 26, STRINGER 37- 38L CORRODED,  REMOVED THE CORROSION IAW SRM 51-74-00-001, PARA 4. OUT OF LIMITS IAW DWG D53230368.  REMOVED AND REPLACED THE CLEAT IAW SRM 51-72-11-911-001, AND 51-72-11-911-002 REPAIR CLASSIFIED AS MAJOR IAW GMM 03-20-20.
